# SDR SWAA2022100548331

- Difficulty date: August 30, 2022
- Submitted: October 5, 2022
- Operation: Air carrier
- Aircraft: N7879A
- Make and model: Boeing 737-7K9
- Aircraft serial: 34321
- Aircraft time: 51,347 hours, 25,724 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING TRAILING EDGE DEFLECTION CONTROL RIB AND SUPPORT BEAM O/B BRACKET CRACKED / [01] REMOVED AND REPLACED CRACKED O/B BRACKET AT RIGHT WING TRAILING EDGE DEFLECTION CONTROL RIB AND SUPPORT BEAM. PER SRM 51-40-02-0G-0.;[02] VERIFIED 1
